# SDR 96ZZZM26

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717JB
- Make and model: Lear 35A
- Aircraft serial: 229
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO TOL, EXTENDED LANDING GEAR AND NOSE GEAR, UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED LANDING GEAR, NORMAL DOWN AND LOCKED INDICATION.  CONTACTED TOL TOWER TO CONFIRM NOSE GEAR DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT.  NOSE GEAR STRUT DEFLATED AND LEAKING HYDRAULIC FLUID.  REPLACED NOSE STRUT SEALS, SERVICED STRUT.  AIRCRAFT RETURNED TO SERVICE.
